# SDR CALA9800229

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT AND RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT CANNON PLUG.  THE WIRE WAS REPAIRED AND THE BATTERIES WERE CHARGED.
